# SDR FDEA201204041247

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,655 hours, 47,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED EMERGENCY SLIDE LIGHT BATTERY PACK AND OPS CHECKED OK IAW MM 33-50-051.  OK FOR SERVICE.
